Enumerative Galois theory for cubics and quartics. / Chow, Sam; Dietmann, Rainer.

In: Advances in Mathematics, Vol. 372, 107282, 07.10.2020, p. 1-37.

Research output: Contribution to journalArticlepeer-review

Published

Standard

Enumerative Galois theory for cubics and quartics. / Chow, Sam; Dietmann, Rainer.

In: Advances in Mathematics, Vol. 372, 107282, 07.10.2020, p. 1-37.

Research output: Contribution to journalArticlepeer-review

Harvard

Chow, S & Dietmann, R 2020, 'Enumerative Galois theory for cubics and quartics', Advances in Mathematics, vol. 372, 107282, pp. 1-37. https://doi.org/10.1016/j.aim.2020.107282

APA

Vancouver

Author

Chow, Sam ; Dietmann, Rainer. / Enumerative Galois theory for cubics and quartics. In: Advances in Mathematics. 2020 ; Vol. 372. pp. 1-37.

BibTeX

@article{fe6562ca0a854d639cd88bc0715096e3,
title = "Enumerative Galois theory for cubics and quartics",
author = "Sam Chow and Rainer Dietmann",
year = "2020",
month = oct,
day = "7",
doi = "10.1016/j.aim.2020.107282",
language = "English",
volume = "372",
pages = "1--37",
journal = "Advances in Mathematics",
issn = "0001-8708",
publisher = "Academic Press Inc.",

}

RIS

TY - JOUR

T1 - Enumerative Galois theory for cubics and quartics

AU - Chow, Sam

AU - Dietmann, Rainer

PY - 2020/10/7

Y1 - 2020/10/7

U2 - 10.1016/j.aim.2020.107282

DO - 10.1016/j.aim.2020.107282

M3 - Article

VL - 372

SP - 1

EP - 37

JO - Advances in Mathematics

JF - Advances in Mathematics

SN - 0001-8708

M1 - 107282

ER -